# SDR 2007UALA00329

- Difficulty date: February 5, 2007
- Submitted: February 14, 2007
- Operation: Air carrier
- Aircraft: N87UA
- Make and model: Boeing 757222
- Aircraft serial: 26713
- Aircraft time: 45,476 hours, 15,935 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Strap
- Condition: Cracked
- Location: Floorbeam
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NOSE TUNNEL BS 365, LBL 24, CABIN FLOORBEAM STRAP CRACKED 2 PLACES, JUST FWD OF PRIOR REPAIR.    FABRICATED AND INSTALLED REPAIR DOUBLER-STRAP USING UA SPECIFICATION AND BACO DWG.
